Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 11, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 2, 2010, 6:15 PM EDT for Bartholomew County, Jackson County, Jennings County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 6:15 PM EDT (22:15 UTC)
- Expired
- Jun 2, 2010, 6:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Bartholomew County, IN, Jackson County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:25 PM EDT | TSTM WND DMG | North Vernon, IN | TREES AND POWER LINES DOWN COUNTYWIDE. FEW REPORTS OF PEA SIZE HAIL AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
029
WFUS53 KIND 022215
TORIND
INC005-071-079-022245-
/O.NEW.KIND.TO.W.0011.100602T2215Z-100602T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
CENTRAL JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 645 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHEAST OF SEYMOUR...AND MOVING EAST AT
30 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
COUNTRY SQUIRE LAKES AROUND 625 PM EDT...
NORTH VERNON AND VERNON AROUND 630 PM EDT...
BUTLERVILLE AND NEBRASKA AROUND 640 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 52 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 3901 8590 3913 8586 3909 8545 3892 8545
3891 8550 3891 8554 3889 8555
TIME...MOT...LOC 2216Z 283DEG 28KT 3904 8576
$$
MRD/RYAN3 follow-up statements
076
WWUS53 KIND 022222
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT WED JUN 2 2010
INC005-071-022231-
/O.CAN.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
BARTHOLOMEW-JACKSON-
622 PM EDT WED JUN 2 2010
...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND SOUTH CENTRAL
BARTHOLOMEW COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 3892 8545 3891 8550 3891 8554 3900 8581
3910 8581 3912 8580 3909 8545
TIME...MOT...LOC 2221Z 279DEG 24KT 3904 8572
$$
INC079-022245-
/O.CON.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
622 PM EDT WED JUN 2 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL JENNINGS COUNTY
UNTIL 645 PM EDT...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES WEST OF NORTH VERNON...OR 9 MILES NORTHEAST
OF SEYMOUR...MOVING EAST AT 25 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
NORTH VERNON AROUND 630 PM EDT...
VERNON AROUND 635 PM EDT...
BUTLERVILLE AND NEBRASKA AROUND 645 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 3892 8545 3891 8550 3891 8554 3900 8581
3910 8581 3912 8580 3909 8545
TIME...MOT...LOC 2221Z 279DEG 24KT 3904 8572
$$
MRD/RYAN204
WWUS53 KIND 022230
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED JUN 2 2010
INC079-022245-
/O.CON.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
630 PM EDT WED JUN 2 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL JENNINGS COUNTY
UNTIL 645 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NORTH VERNON...OR 13 MILES NORTHEAST OF
SEYMOUR...MOVING EAST AT 30 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
VERNON AROUND 635 PM EDT...
BUTLERVILLE AND NEBRASKA AROUND 645 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 3899 8575 3909 8576 3911 8572 3909 8545
3892 8545 3891 8550 3891 8554
TIME...MOT...LOC 2230Z 277DEG 24KT 3903 8564
$$
MRD/RYAN735
WWUS53 KIND 022243
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT WED JUN 2 2010
INC079-022253-
/O.EXP.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
643 PM EDT WED JUN 2 2010
...THE TORNADO WARNING FOR CENTRAL JENNINGS COUNTY WILL EXPIRE AT 645
PM EDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 3899 8575 3909 8576 3911 8572 3909 8545
3892 8545 3891 8550 3891 8554
TIME...MOT...LOC 2243Z 277DEG 24KT 3902 8553
$$
MRD/RYANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 2, 1:35 PM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 2, 1:35 PM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 135 PM EDT WED JUN 2 2010 .UPDATE... UPDATED EVERYTHING EXCEPT AVIATION PORTION. && .SYNOPSIS... FOR THE NEXT SEVERAL DAYS...FAIRLY FAST WESTERLY FLOW WILL PERSIST OVER INDIANA. THIS WILL CAUSE A SERIES OF WEAK LOWS AND WEAK HIGHS TO CROSS THE STATE...WHICH WILL CAUSE INTERMITTENT THUNDERSTORMS SEPARATED BY DRY PERIODS OF A DAY OR SO. TEMPERATES SHOULD BE FAIRLY STABLE AT RECENT VALUES WITH NO BIG INTRUSIONS OF AIR FROM NORTH OR SOUTH. && .NEAR TERM /TONIGHT/... PROBLEM IS WHERE DO WE NEED FLASH FLOOD WATCH OVERNIGHT. BOUNDARY NOW APPROACHING SOUTHERN PART OF CWA ON SATELLITE. MODELS DISAGREE EXACTLY WHERE IT WILL END UP OVERNIGHT...BUT DO CONCUR ITS MAIN EFFECT SHOULD BE ON SOUTHERN OR CENTRAL COUNTIES AND NOT NORTH. ENORMOUS GFS QPF SOUTH OVERNIGHT. MIGHT BE CONVECTIVE FEEDBACK AT LEAST IN PART...BUT HPB EXCESSIVE RAIN PROBABILITIES MAX IN SAME AREA. FLASH FLOOD WATCH NEEDS TO BE EXTENDED TO SOUTH...AND KEPT CENTRAL CONSIDERING BOUNDARY UNCERTAINTY. SHOULD BE ABLE TO DROP IT NORTH. MAV POPS SEEM TO CAPTURE THIS FAIRLY WELL AND GFS HAS BEEN HANDLING BOUNDARY A BIT BETTER. HOWEVER WILL UPGRADE TO CATEGORICAL POPS SOUTH SINCE RAIN THREAT GREATEST THERE. MAV MINS LOOK BEST SINCE TEMPS WONT DROP MUCH ON A HUMID NIGHT...BUT MAY BE PUSHED MID TO UPPER 60S AS OPPOSED TO UPPER 60S OR NEAR 70 BECAUSE OF RAIN EFFECTS. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... CHALLENGE REMAINS HEAVY RAIN THREAT OVER SHORTER TERM. FLOOD WATCH WILL CONTINUE FOR SAME AREA MENTIONED IN NEAR TERM DISCUSSION BECAUSE MAY TAKE SEVERAL HOURS FOR RAIN TO TAPER OFF THURSDAY MORNING...AND SEVERAL HOURS AFTER THAT FOR FULL STREAM RESPONSE. MET POPS SEEM TO CATCH THIS BETTER...BUT WILL DROP TO CHANCE IN NORTHWEST WHERE MAV IS ONLY 1 PERCENT INTO LIKELY CATEGORY BUT MET IS MORE THAN 30 PERCENT BELOW. MASS FIELDS IN MODELS ARE NOT TOO DIFFERENT. TO EXTEND THEY DIFFER...LIKE SRF WHICH IS CLOSE TO GFS BUT HAS BENEFIT OF ENSEMBLE EFFECT. THAT DOES NOT CLARIFY FORECAST PROBLEM MUCH SINCE ALL MODELS AGREE ON A PATTERN OF WEAK BOUNDARIES IN AND OUT OVER THE FORECAST AREA. WITH THIS AND JUNE SUNSHINE WILL BE HARD TO GET RID OF AT LEAST CHANCE POPS. WILL USE HIGHEST OF GUIDANCE THURSDAY NIGHT THROUGH FRIDAY NIGHT. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON WHEN RAIN OCCURS. MAV SEEMS TO THINK IT WILL BE MOSTLY DRY AND WARM...MET WET AND COOLER. WILL TRY TO CAPTURE THESE ALTERNATE SCENARIOS WITH A CONSENSUS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FOCUS CONTINUES TO BE ON CHANCES FOR RAIN. THIS WILL BE NEXT TO IMPOSSIBLE TO PIN DOWN IN ZONAL FLOW IN ALL MODELS AND STRONG JUNE HEATING. HPC FORECAST OF PERSISTENT SLIGHT CHANCE TO CHANCE LOOKS REASONABLE. FOR TEMPS...GFS SYSTEM HAS HAD A STRONG COOL BIAS LATELY IN LATER PERIODS. PATTERN HAS NOT CHANGED THAT MUCH SINCE THEN...AND ECM 850 TEMPERATURES MUCH WARMER THAN GFS. WILL GO WITH WARM END MEN ENSEMBLE MOS FOR NOW. && .AVIATION.../DISCUSSION FOR 021800Z TAFS/... LATEST SATELLITE IMAGES SHOWS SOME MID TO HIGH CLOUDS LEFT ACROSS CENTRAL INDIANA BRINGING MAINLY VFR CONDITIONS. SCATTERED THUNDERSTORMS ARE MOVING EASTWARD ACROSS CENTRAL ILLINOIS AND SOME OF THESE STORMS SHOULD MAKE IT INTO THE AREA LATE THIS AFTERNOON. MODELS SHOW LOW PRESSURE OVER OKLAHOMA AT THIS TIME WILL MOVE NORTHEAST ACROSS CENTRAL INDIANA LATER TONIGHT. THIS WILL BRING THE OLD BOUNDARY NOW SOUTH OF INDIANA NORTHWARD AND PRODUCE MORE WIDESPREAD THUNDERSTORMS TONIGHT INTO THURSDAY MORNING. TIMING OF THIS PRECIPITATION IS STILL SUSPECT AND MAY IMPACT AVIATION WEATHER ON THURSDAY MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY FOR CENTRAL AND SOUTHERN 2/3 AREA. && SYNOPSIS...KWIATKOWSKI NEAR TERM...KWIATKOWSKI SHORT TERM...KWIATKOWSKI LONG TERM....KWIATKOWSKI AVIATION...DWM
Hazardous weather outlook, Jun 2, 4:11 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 411 PM EDT WED JUN 2 2010 INZ021-028>031-035>042-031000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH- 411 PM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS...WITH GUSTY WINDS AND HAIL AS THE PRIMARY THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ON AND OFF THROUGH TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT IT WILL BE A GOOD TIME TO KEEP TRACK OF LATEST WEATHER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>049-051>057-060>065-067>072-031000- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 411 PM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS...WITH GUSTY WINDS AND HAIL AS THE PRIMARY THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. THERE IS ALSO A THREAT OF HEAVY RAIN CAUSING FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A THREAT OF FLASH FLOODING WILL CONTINUE INTO THURSDAY. OTHERWISE... THUNDERSTORMS ARE POSSIBLE ON AND OFF THROUGH TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT IT WILL BE A GOOD TIME TO KEEP TRACK OF LATEST WEATHER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 2, 5:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT WED JUN 2 2010
INZ063-064-022145-
BARTHOLOMEW-BROWN-
508 PM EDT WED JUN 2 2010
...STRONG THUNDERSTORM ADVISORY FOR CENTRAL BROWN AND BARTHOLOMEW
COUNTIES UNTIL 545 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF NASHVILLE...OR 11 MILES WEST OF
COLUMBUS...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
COLUMBUS AROUND 535 PM EDT...
CLIFFORD AROUND 540 PM EDT...
ELIZABETHTOWN AROUND 545 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3915 8638 3918 8638 3930 8615 3929 8573
3904 8587 3904 8597
TIME...MOT...LOC 2108Z 280DEG 19KT 3924 8609
MRD/RYANLocal storm report, Jun 2, 6:04 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 8 SW COLUMBUS 39.13N 86.02W
06/02/2010 E1.00 INCH BARTHOLOMEW IN AMATEUR RADIO
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:52 AM EDT | Flash Flood Watch | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 9 hr |
| Jun 2, 4:34 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clay, Clinton, Fountain, Montgomery, Parke and 6 more | 86 min |
| Jun 2, 5:50 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 6 more | 55 min |
| Jun 2, 5:53 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Monroe and 5 more | 67 min |
| Jun 2, 6:42 AM EDT | Special Weather Statement | IND | Hamilton, Hendricks, Howard, Madison, Marion, Tipton | 63 min |
| Jun 2, 6:49 AM EDT | Special Weather Statement | IND | Brown, Daviess, Greene, Johnson, Lawrence, Martin and 4 more | 41 min |
| Jun 2, 11:55 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 21 hr |
| Jun 2, 5:08 PM EDT | Special Weather Statement | IND | Bartholomew, Brown | 37 min |
| Jun 2, 5:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jennings | 37 min |
| Jun 2, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 26 min |
| Jun 2, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 18 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.